# SDR SWAA2021062978474

- Difficulty date: May 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD L/H RAIL HAS CORROSION AROUND SEVERAL FASTENER HOLES. ; / [01] LOCATED DRILLED HOLES ON NEW BULKHEAD RAIL PER SRM 51-40-02 .; [02] BULKHEAD RAIL P/N # 143A9485U30 . WILL BE INSTALL ON TASK # TTG8Q0049ACU .; [03] REPLACED PART PER SRM 51-40-02 . P/N # 143A9485U30 ; WILL BE INSTALL ON TASK TTG80049ACU .; [04] REPLACED PART PER SRM 51-40-02 . P/N # 143A9485U30 ; WILL BE INSTALL ON TASK TTG80049ACU .
